# SDR SWAA2021051766524

- Difficulty date: April 25, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 33,169 hours, 20,246 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 400-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED AND ABRASION IN WELL FROM TRACK COVERS. LBL24; BS400-BS480; WL208.
